MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number ARS743000
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The new proximal bodies for hrs are getting stuck in the handles.The physician has tried an old revive handle and ordered a brand-new handle.The proximal bodies have gotten stuck on multiple occasions and caused them to have to tap the stem off with a mallet intra op.Sometimes the stem comes with it.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
The new proximal bodies for hrs are getting stuck in the handles.The physician has tried an old revive handle and ordered a brand new handle.The proximal bodies have gotten stuck on multiple occasions and caused them to have to tap the stem off with a mallet intra op.Sometimes the stem comes with it.
 
Additional Manufacturer Narrative
Correction - d9.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23708915
Report Number0001649390-2025-00918
Device Sequence Number10641459
Product Code LXH
UDI-Device Identifier00846832068883
UDI-Public(01)00846832068883(11)250806(21)EV0425134
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS743000
Device Lot NumberEV0425134
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown